# SDR UPS99230253

- Difficulty date: July 30, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N907UP
- Make and model: Boeing 727-27C
- Aircraft serial: 19118
- System (JASC): 5752 · Aileron Tabs
- Part: Tab
- Condition: Damaged
- Location: Lt Aileron
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OUTBOARD AILERON IE WEDGE OUTBOARD OF TAB HAS CORNER MISSING.  REPAIRED PER SRM 57-50-01.
